RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 3, Pages 273–276 (Mi msb6160)  

The product of $n$ homogeneous forms

L. J. Mordell


Full text: PDF file (327 kB)

Bibliographic databases:
Received: 12.02.1942
Language:

Citation: L. J. Mordell, “The product of $n$ homogeneous forms”, Rec. Math. [Mat. Sbornik] N.S., 12(54):3 (1943), 273–276

Citation in format AMSBIB
\Bibitem{Mor43}
\by L.~J.~Mordell
\paper The product of $n$ homogeneous forms
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 3
\pages 273--276
\mathnet{http://mi.mathnet.ru/msb6160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9781}
\zmath{https://zbmath.org/?q=an:0060.12008}


Linking options:
  • http://mi.mathnet.ru/eng/msb6160
  • http://mi.mathnet.ru/eng/msb/v54/i3/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:100
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019